# SDR AALA20151023003

- Difficulty date: September 29, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 61,892 hours, 7,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037401
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 DOOR CEILING EXIT SIGN FOUND DAMAGED.  RT NR 4 DOOR CEILING EXIT SIGN REPLACED & CHECKED NORMAL IAW AMM 33-51-01 & AMM 33-25-00.
